Universidad Complutense de Madrid
E-Prints Complutense

Strictly singular embeddings

Impacto

Downloads

Downloads per month over past year

Novikov, S.Ya. and Semenov, Evgeny M. and Hernández, Francisco L. (2002) Strictly singular embeddings. Functional Analysis and its applications, 36 (1). pp. 71-73. ISSN 0016-2663

[img] PDF
Restringido a Repository staff only

94kB

Official URL: http://www.springerlink.com/content/quduxdalmpd97215/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

An operator A mapping a Banach space E into a Banach space F is called strictly singular (or Kato) if any restriction of A to an infinite-dimensional subspace of E is not an isomorphism. The paper deals with the problem of describing all couples of rearrangement-invariant spaces E↪F for which the embedding operator is strictly singular.


Item Type:Article
Uncontrolled Keywords:Rearrangement invariant Banach space; strictly singular embedding; disjointly strictly singular embedding; Rademacher system; exponential Orlicz space
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:16034
Deposited On:20 Jul 2012 11:10
Last Modified:16 Nov 2018 18:23

Origin of downloads

Repository Staff Only: item control page